Pacific Journal of Mathematics

The peturbation of the singular spectrum.

Richard Bouldin

Article information

Source
Pacific J. Math., Volume 34, Number 3 (1970), 569-583.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102971940

Mathematical Reviews number (MathSciNet)
MR0268712

Zentralblatt MATH identifier
0187.06301

Subjects
Primary: 47.48

Citation

Bouldin, Richard. The peturbation of the singular spectrum. Pacific J. Math. 34 (1970), no. 3, 569--583. https://projecteuclid.org/euclid.pjm/1102971940


Export citation

References

  • [1] N. I. Akhiezer and I. M. Glazman, Theory of linear operators in Hibert space, I and II (English translation), Fredrick Ungar, New York, 1961.
  • [2] N. Aronszajn and W. F. Donoghue, On exponential representationsof analytic functions in the upper halfplane with positive imaginary part, J. Dhalyse Mathem- atique 5 (1956), 321-387.
  • [3] W. F. Donoghue, A theorem of the Fatou type, Monatsh. fur Math. 67 (1963), 225-228.
  • [4] W. F. Donoghue, On the perturbation of spectra, Comm. Pure Appl. Math. 18 (1965), 559- 579.
  • [5] J. S, Howland, Perturbation of embedded eigenvalues by operators of finite rank, J. Math. Anal. Appl. 23 (1968),575-584.
  • [6] T. Kato, On finite-dimensional perturbations of self adjoint operators, J. Math. Soc. Japan 9 (1957),239-249. # 9Perturbationtheory for linear operators, Springer-Verlag, New York, 1966.
  • [8] S. T. Kuroda, On a generalization of the Weinstien-Aronszajnformulaand the infinite determinant, Sci. Papers Coll. Gen. Ed. Univ. Tokyo 11 (1961), 1-12.
  • [9] F. Riesz and B. Sz-Nagy, Functional analysis (English translation), Fredrick Ungar, New York, 1955.
  • [10] M. Rosenblum, The absolute continuity of Toeplitz's matrices, Pacific J. Math. 10 (1960), 987-996.
  • [11] W. Rudin, Real and complex analysis, McGraw-Hill, New York, 1966.
  • [12] S. Saks, Theory of the integral, Hafner, New York, 1937.